You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Stable Range of Uniform Algebras and H∞
Gustavo Corach and Fernando Daniel Suarez
Proceedings of the American Mathematical Society
Vol. 98, No. 4 (Dec., 1986), pp. 607-610
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2045735
Page Count: 4
You can always find the topics here!Topics: Algebra, Mathematical theorems, Analytic functions, Mathematical rings, Topological theorems
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We find a criterion for stable range reducibility for uniform algebras and we apply it to the algebra H∞.
Proceedings of the American Mathematical Society © 1986 American Mathematical Society